Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMonomial bases for some irreducible $mathfrak g_2$-modules.
Author(s) Dong-il Lee
TypeArticle in Journal
AbstractWe find relations for finite-dimensional irreducible representations of the simple Lie algebra 𝔤2, resulting in an explicit construction of Gröbner–Shirshov pairs and monomial bases for 𝔤2-modules V(nΛ2).

KeywordsGröbner–Shirshov pair; monomial basis; representation; Lie algebra
ISSN0219-4988
URL http://www.worldscientific.com/doi/abs/10.1142/S0219498810004142
LanguageEnglish
JournalJ. Algebra Appl.
Volume9
Number5
Pages705--715
PublisherWorld Scientific, Singapore
Year2010
Edition0
Translation No
Refereed No
Webmaster